MathSciNet Relay Station
MathSciNet bibliographic data
MR579997 46E35
Brézis, Haïm; Wainger, Stephen A note on limiting cases of Sobolev embeddings and convolution inequalities. Comm. Partial Differential Equations 5 (1980), no. 7, 773–789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement